MathSciNet Relay Station
MathSciNet bibliographic data
MR2500881 16E35 (14L30 16G10 18E30)
Jensen, Bernt Tore; Madsen, Dag; Su, Xiuping Degeneration of $A$-infinity modules. Trans. Amer. Math. Soc. 361 (2009), no. 8, 4125–4142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement